MAUDE Adverse Event Report: DEXCOM, INC. ANIMAS VIBE SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. ANIMAS VIBE SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9438-05
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that the display device showed a transmitter failed error on (b)(6) 2018.The device has been received for investigation.A follow-up will be submitted upon completion of device investigation.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The transmitter has been received for evaluation.An external visual inspection was performed and passed.Voltage testing was performed and passed as the transmitter has voltage.A transmitter functional test was performed and passed.No share log data was available for review.The complaint confirmation of a transmitter failed error could not be determined.A probable cause could not be determined.No additional patient or event information is available.

Brand Name
ANIMAS VIBE SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7404536
Report Number3004753838-2018-035684
Device Sequence Number1963396
Product Code OYC
UDI-Device Identifier40386270000048
UDI-Public40386270000048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/04/2018
Device Model Number9438-05
Device Catalogue NumberSTT-RX-001
Device Lot Number5226974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR